# SDR UPS04242836

- Difficulty date: July 7, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO DOOR CUTOUT, NR 4 FWD STOP PAD IS CRACKED.  STOP PAD LOCATED ON FWD EDGE FRAME OF DOOR CUTOUT IN FUSELAGE, REPAIR IN IAW EO B727-5230-0032 NOT SUITABLE FOR THIS STOP FITTING.  REPLACEMENT OF STOP FITTING CARRIED OUT IAW BOEING DRW 65-20723 AND SRM 51-30-02.  FWD CARGO DOOR RIG GAPS CHECKED AND FOUND SATISFACTORY IAW 52-31-01.
